# SDR UALA2012051002716

- Difficulty date: May 6, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 54,832 hours, 6,406 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

L4 DOOR PRESSURE LEAK STARTS AT TAKEOFF CONTINUES TO APPROXIMATELY FL230.  FOUND SLIDE TO BUSTLE STRAP CONNECTED BUT HANGING DOWN FROM SLIDE.  SECURED.
